# SDR ASAA2022062638827

- Difficulty date: June 26, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 29,472 hours, 9,365 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Reservoir
- Part number: 1074847
- Part serial: 9735
- Condition: Leaking
- Location: #2 Engine
- Part time: 44,518 hours, 13,852 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH FWD CAB AND AFT CAB TEMP CONTROLLERS ON FULL COLD ON THE GROUND, WITH BOTH ENGINES RUNNING AND ENGINE BLEED AIR RUNNING THE PACKS, NEITHER PACK WOULD COOL BELOW 20 DEGREES C IN THE SUPPLY DUCT. CABIN TEMPS WERE GETTING HOT. BOTH PACKS PRODUCED SUPPLY DUCT TEMPS OF ABOUT 5 DEGREES C ON THE GROUND WHEN THE APU WAS PROVIDING BLEED AIR. GROUNDED - YES. PERFORMED BOTH L & R PZTC BITE TEST WITH NO FAULTS REF B737-900 FIM 21-62 TASK 807. FOUND CABIN & CONT CABIN TEMP SENSORS DIRTY. R & R FILTERS REF B737-900 AMM 21-61-14 20477. RAN BOTH ENGINES L PACK 20 PSI, R PACK 10 PSI, APU 30 PSI. NO COOLING R PACK. SLIGHT COOLING L PACK, COOLING APU. PERF AMM TASK 36-00-00-860-807, FAILED STEP 5.D, PRECOOLER VALVE DID NOT OPEN, CONFIRMED THAT SENSE LINE DID NOT HAVE A BLOCKAGE. RAN ENGINES, LH PACK & RH PACK OPERATE NORMALLY, RH DUCT PRESSURE LOW. REMVD & RPLCD #2 ENG PRECOOLER CTRL VALVE REF AMM 36-12-02. LEAK & OPS CK GOOD. FOUND #2 ENG HSR LEAKING CAUSING HSV TO NOT OPEN. REMVD & RPLCD #2 ENG HSR REF AMM 36-11-07 LEAK & OPS CK GOOD. RAN BOTH ENGS & BOTH DUCTS PRESSURES WERE 20 PSI AT IDLE, NORMAL PRESSURE WITH ENGINES AT IDLE. SUPPLY DUCT TEMPS COOLING NORMAL WITH ENGINES AT IDLE.
